MathSciNet Relay Station
MathSciNet bibliographic data
MR1476123 42B05 (42A16 43A70)
Chen, Chang-Pao; Huang, Xin-Rong Weighted integrability of double trigonometric series. Proc. Amer. Math. Soc. 127 (1999), no. 5, 1463–1471.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement